Advertisement

On rank-1 degenerations of abelian varieties

  • Gerard van der Geer
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 1389)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [D]
    Donagi, R.: The Schottky Problem. Montecatini Lectures, U.M.I. 1987. In: The Theory of Moduli. (Ed. E. Sernesi). Springer Lecture Notes in Math. 1337 (1988), pp 84–137.MathSciNetCrossRefGoogle Scholar
  2. [vGvdG]
    Van Geemen, B., Van der Geer, G.: Kummer varieties and the moduli spaces of abelian varieties. Am. J. 108, (1986),615–642.MathSciNetzbMATHGoogle Scholar
  3. [K]
    Klein: Über die Plückersche Komplexfläche. Math. Annalen 7 (1874).Google Scholar
  4. [M]
    Mumford, D.: On the Kodaira dimension of The Siegel Modular Variety. In: Algebraic Geometry, Open Problems. (Eds. C. Ciliberto, F. Ghione, F. Orecchia) Lecture Notes in Math. 997, pp. 348–375.Google Scholar
  5. [W]
    Welters, G.: The surface C-C on Jacobi varieties and 2nd order theta functions. Acta Math. 157 (1986), pp. 1–22.MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer-Verlag 1989

Authors and Affiliations

  • Gerard van der Geer
    • 1
  1. 1.Mathematisch InstituutUniversitiet van AmsterdamAmsterdamThe Netherlands

Personalised recommendations